MEDICAL SPA MD FORUMS - MEMBER ONLY ACCESS FOR CLINICIANS IN NONSURGICAL COSMETIC MEDICINE - BECOME A MEMBER / IT'S FREE

 

Products + Services

Group Buy Cosmetic Filler Injectables

Search Forums + Discussions
Newest Forum Comments

Other Topics

Injectable Treatments: Botox & Filler Injections > Granulomas post fillers

Has anyone handled cases of granulomas post administration of dermal fillers?

03.26 | Unregistered CommenterJ. Briggs

Yes, I have managed some.. No matter how deep they go, they will still surface. But reassure your patients that this can be extracted (with proper timing of course).

04.22 | Unregistered Commentertammy

Yes, Sculptra has that effect on some of my patients.. I have had no problems with other fillers..

04.29 | Unregistered Commenterzelinka

Almost any filler can produce a granuloma but the most common are those that contain polymers. artefill contains plexiglass and in my opinion should never be used as it is a permanent filler. the granuloma with this can be injected with triamcinolone but may have to be surgically removed. any other filler can produce a granuloma, which is a foreign body reaction and can be treated with IL steroids.overe the 30 years i have been doinjg this i have seen granulomas from even collagen injections but not very common. one mistake injectors make is to think any lump is a granuloma, whereas most are simply overcorrection. it is also important to remember that a granuloma is not an allergic reaction.

09.26 | Unregistered CommenterElvin, MD

I've actually seen that happen with Restylane in the lips a few years ago.

11.1 | Unregistered Commenterc.c

Join Medical Spa MD

captcha
 
MEDICAL SPA MD
Medical Spa MD

A community of dermatologists, plastic surgeons, laser clinics, & skin clinics world wide.

Medical Spa MD is a world-wide community of physicians and clinicians practicing cosmetic medicine. Please read our Terms of Service, Advertising Terms and Privacy Policy.

Copyright © 2011. All rights reserved.

LEGAL NOTICE & TERMS OF SERVICE